# SDR FDEA201003240982

- Difficulty date: March 24, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- Engine: Pwa JT8D9
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623620
- Condition: Corroded
- Location: Bs 705 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT- CORROSION AROUND DOME NUT IN STRINGER 27R AT BS 705.  CORROSION OUT OF LIMITS, REMOVED DAMAGED STRINGER, FABRICATED FILLER USING   BAC1498-144 7075T-6 PO 29067266 DIMS 9" X 3", FABRICATED 2 SPLICES USING BAC1498-132   7075T-6 PO 20017112 AND INSTALLED IAW SRM 51-10-6, 53-10-1, 53-10-2 AND 51-30-02.
